emphsmall We will set up and prove a rigidity statement for an exponential map $f_c(z)=e^z+c$ such that the singular value $c$ is combinatorially non-recurrent, non-escaping and belongs to the Julia set. We will also prove a theorem about expansivity of the postsingular set in the case that the singular value is non-recurrent, generalizing results of Rempe and van Strien to the case in which the postsingular set is not bounded.

Expansivity properties and rigidity for non-recurrent exponential maps / Benini, A. - In: NONLINEARITY. - ISSN 0951-7715. - 28(2015), pp. 2003-2025.

Expansivity properties and rigidity for non-recurrent exponential maps

Benini A
2015

Abstract

emphsmall We will set up and prove a rigidity statement for an exponential map $f_c(z)=e^z+c$ such that the singular value $c$ is combinatorially non-recurrent, non-escaping and belongs to the Julia set. We will also prove a theorem about expansivity of the postsingular set in the case that the singular value is non-recurrent, generalizing results of Rempe and van Strien to the case in which the postsingular set is not bounded.
Expansivity properties and rigidity for non-recurrent exponential maps / Benini, A. - In: NONLINEARITY. - ISSN 0951-7715. - 28(2015), pp. 2003-2025.
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11381/2867084
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 3
  • ???jsp.display-item.citation.isi??? 3
social impact